# SDR DL73E960716

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, EMERGENCY LIGHTS FOR OVERWING EMERGENCY EXITS FAILED TEST.  REPLACED BATTERY PACK, OPERATION NORMAL.
